# SDR 97ZZZM156

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8041D
- Make and model: Dhav DHC7102
- Aircraft serial: 026
- Engine: Pwa PT6A65AG
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Blade
- Part number: 3024711
- Condition: Split
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J, M
- Precautionary procedure: A

## Discrepancy

FLT - 759 - MIA-PID - PILOT REPORTED NR 1 TORQUE 3000 AT 11,000 FEET AND T5 AT 770 DEG, NG 93 PERCENT.  OTHER ENGINES RUNNING NORMAL WITH 3700 TORQUE.  A/C RETURNED TO MIA.  THE A/C WAS INSPECTED AND FOUND TO BE SAFE FOR 3 ENGINE FERRY TO FLL.  MAINTENANCE REPLACED NR 1 ENGINE.  ENGINE S/N 86155 WAS SPLIT AT 'C' FLANGE AND FOUND CT DISK BLADES HAVE NICKS.  A HOT SECTION AND REPAIR IS BEING PERFORMED.
